Calculus of Variations and Geometric Measure Theory
home | mail | papers | authors | news | seminars | events | open positions | login

C. De Lellis - D. Tasnady

The existence of embedded minimal hypersurfaces

created by delellis on 06 May 2011
modified on 27 Jun 2019

[BibTeX]

Published Paper

Inserted: 6 may 2011
Last Updated: 27 jun 2019

Journal: Jour. Diff. Geom.
Volume: 95
Number: 3
Pages: 355–388
Year: 2013

ArXiv: 0905.4192 PDF
Notes:

For the update version and eventual errata see the webpage http:/www.math.uzh.chdelellis


Abstract:

We give a shorter proof of the existence of nontrivial closed minimal hypersurfaces in closed smooth $(n+1)$--dimensional Riemannian manifolds, a theorem proved first by Pitts for $2\leq n\leq 5$ and extended later by Schoen and Simon to any $n$.

Credits | Cookie policy | HTML 5 | CSS 2.1